Some Remarks About the Density of Smooth Functions in Weighted Sobolev Spaces
Journal of convex analysis, Tome 1 (1994) no. 2, pp. 135-142
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1994_1_2_a1,
author = {V. Chiado Piat and F. Serra Cassano},
title = {Some {Remarks} {About} the {Density} of {Smooth} {Functions} in {Weighted} {Sobolev} {Spaces}},
journal = {Journal of convex analysis},
pages = {135--142},
year = {1994},
volume = {1},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a1/}
}
V. Chiado Piat; F. Serra Cassano. Some Remarks About the Density of Smooth Functions in Weighted Sobolev Spaces. Journal of convex analysis, Tome 1 (1994) no. 2, pp. 135-142. http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a1/